Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/6654
Título: Hausdorff dimension bounds for smoothness of holonomies for codimension 1 hyperbolic dynamics
Autor: Pinto, Alberto A.
Rand, David A.
Ferreira, Flávio
Data: 2007
Editora: Academic Press Inc. Elsevier Science
Citação: Pinto, A. A., Rand, D. A., & Ferreira, E. (2007). Hausdorff dimension bounds for smoothness of holonomies for codimension 1 hyperbolic dynamics. Journal of Differential Equations, 243(2), 168–178. DOI: 10.1016/j.jde.2007.02.013
Resumo: We prove that the stable holonomies of a proper codimension 1 attractor Λ, for a Cr diffeomorphism f of a surface, are not C1+θ for θ greater than the Hausdorff dimension of the stable leaves of f intersected with Λ. To prove this result we show that there are no diffeomorphisms of surfaces, with a proper codimension 1 attractor, that are affine on a neighbourhood of the attractor and have affine stable holonomies on the attractor.
Peer review: yes
URI: http://hdl.handle.net/10400.22/6654
DOI: 10.1016/j.jde.2007.02.013
0022-0396
Aparece nas colecções:ESEIG - MAT - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_FlavioFerreira_2007_2.pdf997,17 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.